# SDR CA190617001

- Difficulty date: June 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: GM13614015
- Condition: Damaged
- Location: Wing Te
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE SEAL RETAINER SCREWS ON THE WING TRAILING EDGE PANELS, BY THE AILERONS, HAVE BEEN FOUND TO BE OVERSIZED, NAS1581C3T3P OR LONGER. THE RESULT IS THE AILERONS ARE GETTING GOUGED BY THE LONGER SCREWS DURING CYCLING. ++X++ (TC# 20190617001)
